# SDR FDEA201503261089

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 748 hours, 33,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, AFTER CARGO FIRE TEST INITIATED, AFT 1 DISCHARGE SWITCH WAS FLASHING & CONTINUED TO FLASH.  THIS WAS AUTO TEST WHEN IRU'S SELECTED ON AMM, SMP.  RESET BOTH MSC CB'S IAW MM 31-42-01-5,  RTS PASSED, PERFORMED CARGO FIRE TEST & ALL CHECKS  NORMAL. NO HISTORY FOR 90 DAYS, ACFT OK FOR SERVICE.  THERE WERE NO CURRENT FAULTS IN MSC PRIOR TO  CYCLING CB'S.
